# SDR ABXA070253

- Difficulty date: August 2, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- Aircraft time: 60,545 hours, 57,146 cycles
- Engine: Pwa JT8D15
- Engine time: 40,738 hours, 40,795 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15
- Part serial: 686238
- Condition: Malfunctioned
- Location: Right
- Part time: 40,738 hours, 40,795 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RIGHT OIL STRAINER CLOGGING ANNUNCIATOR ILLUMINATED IN FLIGHT.  SECURED RIGHT ENGINE.  REPLACED RIGHT ENGINE IAW JOB CARD 9090010, W/O 60027628.
